Ecotrin Safety Coated Aspirin 81 mg Low Strength Tablets 150 ea

Click on picture to view larger

Ecotrin Safety Coated Aspirin, 81 mg, Low Strength, Tablets, 150 ea

For temporary relief of minors aches and pains due to: Headache Muscle Pain Toothache Menstrual Pain Colds Minor Pain of Arthritis Or as Recommended By Your Doctor The Aspirin Regimen...

1 in stock

Regular price $12.39

For temporary relief of minors aches and pains due to:

  • Headache
  • Muscle Pain
  • Toothache
  • Menstrual Pain
  • Colds
  • Minor Pain of Arthritis
  • Or as Recommended By Your Doctor
The Aspirin Regimen That's Smart For Your Heart
  • #1 Cardiologist Recommended Aspirin
  • Relieves Minor Aches & Pains
  • For Headache & Arthritis Pain
  • Always Safety Coated

Suggested Use

Adults and children 12 years of age and over: Take 4 to 8 tablets every 4 hours, while symptoms persist;Drink a full glass of water with each dose;Do not take more than 48 tablets in 24 hours unless directed by a doctor.

Children under 12 years of age: Ask a doctor.


Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2021. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 042037104276
Weight: 9.47 oz
OSE: 4812871-01-715-2019923
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.